# SDR DALA2023012400531

- Difficulty date: January 17, 2019
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,004 hours, 31,265 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LE INDICATES CRACKING AT 4EA HOLES OF DOUBLER REPAIR STRAP.   COMPLIED WITH ERA 564482-14AD REV ORIG.
